Forum

Rebif Help!

Hey! Very new to this! Has anyone using rebif experienced their injecting site going rock hard or a small hard lump appear under the skin?? Is this normal? What have you done to stop this? Have tried rotating the injection site but doesn’t seem to help as all 4 injection site has either a lump or the area is rock hard! Please help or give any advice or just let me know that others have experienced the same?? Thanks :slight_smile:

Hi there Anon, I was on Rebif for a while but gave it up due to rather evil headaches; a common side-effect it seems. I didn’t experience your problem and don’t have an answer for it, but my advice is to 'phone your MS specialist nurse today. S/he will have doubtless dealt with the problem before. I’ve always found my nurse really helpful, the call usually goes to answerphone but she always gets back to me the same day.

Hope all goes well,

Ben

I was on Rebif a few years ago- came off due to headaches too. I used to get the hard lumps at injection sites. You have to massage the area to help break it up. I used baby oil. Make sure you rotate the injection sites. My thighs were the areas that used to hurt more if I remember correctly.

Good luck

Hi there,

obviously don’t know your history but have you thought about going onto tablets like Tecfidera so no more injections

Hugs

Min

Yes I was taking rebif for a few years and found the scar tissue unbearable, too many lumps in the stomach area, thigh wounds not so nice, arms would be really sore. I was taken off it and now just take gabapentin.